Comptes Rendus
Algebraic Geometry
On Cremona transformations of prime order
Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 257-259.

We prove that an automorphism of order 5 of the Del Pezzo surface S of degree 5 is conjugate through a birational map SP2 to a linear automorphism of P2. This completes the classification of conjugacy classes of elements of prime order in the Cremona group.

Nous démontrons qu'un automorphisme d'ordre 5 de la surface de Del Pezzo S de degré 5 est conjugué via une application birationnelle SP2 à un automorphisme linéaire de P2. Cette observation complète la classification des classes de conjugaison d'élements d'ordre premier dans le groupe de Cremona.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.06.015
Arnaud Beauville 1; Jérémy Blanc 2

1 Laboratoire J.-A. Dieudonné, UMR 6621 du CNRS, université de Nice, parc Valrose, 06108 Nice cedex 2, France
2 Section de mathématiques, université de Genève, 2–4, rue du Lièvre, case postale 240, CH-1211 Genève 24, Switzerland
@article{CRMATH_2004__339_4_257_0,
     author = {Arnaud Beauville and J\'er\'emy Blanc},
     title = {On {Cremona} transformations of prime order},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {257--259},
     publisher = {Elsevier},
     volume = {339},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2004.06.015},
     language = {en},
}
TY  - JOUR
AU  - Arnaud Beauville
AU  - Jérémy Blanc
TI  - On Cremona transformations of prime order
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 257
EP  - 259
VL  - 339
IS  - 4
PB  - Elsevier
DO  - 10.1016/j.crma.2004.06.015
LA  - en
ID  - CRMATH_2004__339_4_257_0
ER  - 
%0 Journal Article
%A Arnaud Beauville
%A Jérémy Blanc
%T On Cremona transformations of prime order
%J Comptes Rendus. Mathématique
%D 2004
%P 257-259
%V 339
%N 4
%I Elsevier
%R 10.1016/j.crma.2004.06.015
%G en
%F CRMATH_2004__339_4_257_0
Arnaud Beauville; Jérémy Blanc. On Cremona transformations of prime order. Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 257-259. doi : 10.1016/j.crma.2004.06.015. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.06.015/

[1] L. Bayle; A. Beauville Birational involutions of P2. Kodaira's issue, Asian J. Math., Volume 4 (2000), pp. 11-17

[2] T. de Fernex On planar Cremona maps of prime order, Nagoya Math. J., Volume 174 (2004)

[3] J. Semple; L. Roth Introduction to Algebraic Geometry, Clarendon, Oxford, 1949

Cited by Sources:

Comments - Policy


Articles of potential interest

Finite Abelian subgroups of the Cremona group of the plane

Jérémy Blanc

C. R. Math (2007)


Sur les automorphismes du groupe de Cremona

Julie Déserti

C. R. Math (2006)


Sur le degré dynamique des transformations de Cremona du plan qui stabilisent une courbe irrationnelle non-elliptique

Ivan Pan

C. R. Math (2005)